# SDR ABXA20120706223

- Difficulty date: July 6, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 111T30071
- Condition: Cracked
- Location: Center Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK UPPER STRINGER 17 RBL 74.81 CRACKED.  CONFIRMED WITH HFEC IAW B767 NDTM PART 6 51-00-19 CRACK LENGTH 2.250.  REPAIRED STRINGER AREA IAW B767 SRM 57-00-03 AND REA B657-59896-MR, ACFT WAS GROUNDED.
